MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM-ECLIPSE® MUTE DETECTOR PROBE; STIMULATOR, ELECTRICAL, EVOKED RESPONSE

MEDTRONIC XOMED INC. NIM-ECLIPSE® MUTE DETECTOR PROBE; STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Model Number MDP201
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 03/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A health care provider (hcp) reported that the device needed a repair.There was no known patient impact.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
On follow up, it was confirmed that the device stopped working prior to use and there was no patient or staff impact.

Brand Name
NIM-ECLIPSE® MUTE DETECTOR PROBE
Common Device Name
STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key8529177
Report Number1045254-2019-00201
Device Sequence Number1920717
Product Code GWF
UDI-Device Identifier00613994911025
UDI-Public00613994911025
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K061639
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMDP201
Device Catalogue NumberMDP201
Device Lot Number208354087
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2019
Supplement Date Received by Manufacturer06/07/2019
Initial Report FDA Received Date04/18/2019
Supplement Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1